# SDR YENA2025051400496

- Difficulty date: May 14, 2025
- Submitted: May 14, 2025
- Operation: Air carrier
- Aircraft: N324JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 388
- Aircraft time: 37,204 hours, 25,148 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Low Pressure
- Location: Hyd System 3
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#206, BOS-PQI. (AIRCRAFT PERFORMED AN AIR TURN BACK) 'HYD 3 LO PRESS HAPPENED AT CRZ (23000) QHR WOULD NOT RESET; REMOVED AND REPLACED ACMP 3A HYD PUMP PER AMM 29-12-01. LEAK AND OPS TEST PASS. AC OK FOR SRV.'
